# SDR 95ZZZX5730

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N492HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S803
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: FTA017521E
- Condition: Collapsed
- Location: Fuel Main
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNAPS HOLDING TANK ARE WORN ALLOWING TANK TO COLLAPSE.  THE COLLAPSED TANK CAUSED ERRONEOUS FUEL QUANTITY READINGS.  REPLACED TANKS.
